# SDR ASAA2016072917551

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 24,860 hours, 7,434 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HGS APPROACH WAS SUCCESSFUL. AUTOLAND UNSUCCESSFUL.  APPROACH WARNING OCCURRED AT JUST UNDER 100' AGL.  AIRCRAFT FLEW APPROACH FINE UNTIL APPROXIMATELY 100 FEET.  THE TRIM SEQUENCE APPEARED TO BE NORMAL.  ACFT GROUNDED.  NO FAULTS LOGGED IN DFCS A & B. HGS LOGGED NR 2 RAD ALT. ACCOMPLISHED NR 2 RADAR ALTITUDE OPS CHECK, IAW AMM 34-33-00, TEST PASSED.  LAND VERIFY TEST AND HGS OPS TEST PASSED, IAW LWMP CHECKLIST IAW AMM 22-00-01. ACFT REMAINS CATIIIA AUTOLAND & HGS. VERIFIED STATUS SCREW POSITION.
